# SDR CALA2015083194256

- Difficulty date: August 29, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 55,175 hours, 22,382 cycles
- Engine: Iae V2522A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIBRATION FELT ON CLIMB OUT FL 240 - 290, AIRSPEED 300 - 320.  VIBRATION REPORTING CHECKLIST COMPLETED BY PILOT & ENTERED INTO AMIS DISPLAY 49859.  COMPLETED SERVICE TIP MT 53-005 & TSM 05-50-00-810-801.
